MathSciNet Relay Station
MathSciNet bibliographic data
MR2680051 37K40 (35Q55 37K15)
Michor, Johanna On the spatial asymptotics of solutions of the Ablowitz-Ladik hierarchy. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4249–4258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement